# SDR J72A2015021100001

- Difficulty date: November 30, 2014
- Submitted: February 11, 2015
- Operation: Air carrier
- Aircraft: N589H
- Make and model: Piagio P180
- Aircraft serial: 1010
- Aircraft time: 6,220 hours, 4,779 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Zone 100
- Part time: 6,220 hours, 4,779 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D CHECK INSPECTION, THE CANTED BULKHEAD LOCATED AT FS 8154 AT THE 6 O'CLOCK POSITION HAS CORROSION THAT EXCEEDS MM SRM LIMITS.  THE CAUSE OF THE PROBLEM SEEMS TO BE THE BUILDUP OF WATER ENTRAPPED AFT OF THE BULKHEAD.  THE DRAIN HOLE IS LOCATED TO FAR AFT OF THE BULKHEAD TO COMPLETELY DRAIN THE AREA WHICH LEAVES APPROX 1 INCH OF RESIDUAL LEFT IN THE AREA.  PERFORMED MAJOR REPAIR TO THE BULKHEAD & ADJACENT AREA.  REF 337 DATED 11/30/2014 FOR DETAILS.  SUBMITTED DEFICIENCY REPORT TO ENGINEERING FOR EVALUATION.
